BibTeX record journals/sigmetrics/OsogamiWHS04

download as .bib file

@article{DBLP:journals/sigmetrics/OsogamiWHS04,
  author    = {Takayuki Osogami and
               Adam Wierman and
               Mor Harchol{-}Balter and
               Alan Scheller{-}Wolf},
  title     = {A recursive analysis technique for multi-dimensionally infinite Markov
               chains},
  journal   = {{SIGMETRICS} Performance Evaluation Review},
  volume    = {32},
  number    = {2},
  pages     = {3--5},
  year      = {2004},
  url       = {http://doi.acm.org/10.1145/1035334.1035337},
  doi       = {10.1145/1035334.1035337},
  timestamp = {Thu, 09 Feb 2006 13:37:34 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/sigmetrics/OsogamiWHS04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier